Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 157, NWS Tulsa, OK

May 29, 2016Rogers County, Tulsa County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 29, 2016, 5:45 PM CDT for Rogers County, Tulsa County, Wagoner County, Oklahoma. It was in force for 30 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2016, 5:45 PM CDT (22:45 UTC)
Expired
May 29, 2016, 6:15 PM CDT
In force
30 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 15 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 5:46 PM CDTHAIL 1Broken Arrow, OK51ST AND LYNN LANE
May 29, 5:50 PM CDTHAIL 0.53 Ne Broken Arrow, OK41ST STREET SOUTH AND 193RD EAST AVE
May 29, 5:50 PM CDTHAIL 0.88Broken Arrow, OK
May 29, 6:20 PM CDTHAIL 12 E Broken Arrow, OKPEA TO QUARTER SIZE HAIL, ALMOST COVERING THE GROUND, NEAR 71ST AND THE CREEK TURNPIKE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1734 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1734 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
907 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted.

100 
WUUS54 KTSA 292245
SVRTSA
OKC131-143-145-292315-
/O.NEW.KTSA.SV.W.0157.160529T2245Z-160529T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
545 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ROGERS COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHWESTERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
  EAST CENTRAL TULSA COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 615 PM CDT

* AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EASTERN
  TULSA...MOVING NORTHWEST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  TULSA...                          BROKEN ARROW...
  COWETA...                         CATOOSA...
  INOLA...                          ONETA...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 225 AND 242.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TULSA.

&&

LAT...LON 3603 9554 3597 9580 3617 9599 3625 9559
TIME...MOT...LOC 2245Z 145DEG 7KT 3609 9577 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
445 
WWUS54 KTSA 292255
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
555 PM CDT SUN MAY 29 2016

OKC131-143-145-292315-
/O.CON.KTSA.SV.W.0157.000000T0000Z-160529T2315Z/
ROGERS OK-WAGONER OK-TULSA OK-
555 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN ROGERS...NORTHWESTERN WAGONER AND EAST CENTRAL TULSA
COUNTIES...

AT 555 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EASTERN
TULSA... MOVING NORTHWEST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA...                          BROKEN ARROW...
COWETA...                         CATOOSA...
INOLA...                          ONETA...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 225 AND 242.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.

&&

LAT...LON 3603 9554 3597 9580 3617 9599 3625 9559
TIME...MOT...LOC 2255Z 142DEG 5KT 3610 9578 

HAIL...1.00IN
WIND...60MPH
 
$$
973 
WWUS54 KTSA 292308
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT SUN MAY 29 2016

OKC131-143-145-292315-
/O.CON.KTSA.SV.W.0157.000000T0000Z-160529T2315Z/
ROGERS OK-WAGONER OK-TULSA OK-
608 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN ROGERS...NORTHWESTERN WAGONER AND EAST CENTRAL TULSA
COUNTIES...

AT 608 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BROKEN
ARROW... AND IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
EASTERN TULSA...                  BROKEN ARROW...
COWETA...                         CATOOSA...
INOLA...                          ONETA...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 229 AND 239.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.

&&

LAT...LON 3603 9554 3597 9580 3617 9589 3622 9560
TIME...MOT...LOC 2308Z 276DEG 4KT 3606 9574 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 2:20 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, May 29, 2:20 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
220 PM CDT SUN MAY 29 2016

.DISCUSSION...
Strong heating/instability has developed across portions of
northeast Oklahoma this afternoon where scattered strong
thunderstorms have developed. Deep layer shear remains minimal at
best but a few pulse storms could produce marginally severe
hail/damaging winds through the afternoon hours. Storms
developing well west of the area this afternoon will likely remain
so with only a slight chance for thunderstorms overnight.

Unsettled weather pattern will continue for the next several days
as several upper waves traverse the area with a moist/unstable
air-mass in place. Stronger upper disturbance shifts into the
southern plains Tuesday night into Wednesday with widespread
showers/thunderstorms likely along/ahead of approaching cold
front. Locally heavy rainfall will be possible which could lead to
some localized flash flooding.

Models have trended a little slower with speed/progression of
cold front, which is now forecast to stall near the ARKLATX
region Thursday into Friday. Shower/thunderstorm chances will
likely persist across portions of southeast Oklahoma and west-
central Arkansas during this time as a developing upper low moves
into northern/central Texas. Exact track of upper low will
determine how quickly precipitation shifts south of the region
by the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   66  83  67  82 /  20  30  30  60
FSM   66  85  66  85 /  20  30  30  40
MLC   64  84  66  84 /  20  30  30  50
BVO   62  82  64  81 /  20  30  30  60
FYV   60  82  61  81 /  20  30  30  40
BYV   62  82  63  81 /  20  30  30  40
MKO   64  82  63  83 /  20  30  30  60
MIO   62  84  64  83 /  20  30  30  60
F10   65  82  65  83 /  20  30  30  60
HHW   66  85  66  83 /  20  30  20  30

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

SHORT TERM...20
LONG TERM....12
Hazardous weather outlook, May 29, 4:56 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT SUN MAY 29 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
456 PM CDT SUN MAY 29 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
ISOLATED THUNDERSTORMS WILL CONTINUE INTO EARLY THIS EVENING
BEFORE WEAKENING. LARGE HAIL AND DAMAGING WINDS MAY ACCOMPANY THE
STRONGEST STORMS UNTIL AROUND SUNSET. THE SLOW MOVEMENT OF THE
STORMS WILL ALSO RESULT IN LOCALLY HEAVY RAINFALL AMOUNTS...WHICH
MAY LEAD TO LOCALIZED FLOODING ISSUES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY AND FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST FOR THE EARLY TO
MIDDLE PART OF THE WEEK BEFORE A MORE DEFINED UPPER LEVEL LOW
PRESSURE SYSTEM IS FORECAST TO MOVE THROUGH THE PLAINS. LATE
TUESDAY INTO WEDNESDAY SHOULD HAVE THE HIGHEST THUNDERSTORM
CHANCES AND SEVERE WEATHER POTENTIAL AS THE UPPER LOW APPROACHES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 29, 4:55 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT SUN MAY 29 2016

OKZ062-292230-
MAYES OK-
455 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MAYES COUNTY UNTIL
530 PM CDT...

AT 455 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
SALINA...MOVING NORTHWEST AT 5 MPH.

PENNY TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
SALINA...                         SNOWDALE STATE PARK...

LAT...LON 3622 9518 3633 9526 3636 9501 3625 9501
TIME...MOT...LOC 2155Z 129DEG 6KT 3628 9515
Special weather statement, May 29, 4:58 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
458 PM CDT SUN MAY 29 2016

OKZ054-055-292230-
WASHINGTON OK-OSAGE OK-
458 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL OSAGE AND
SOUTHWESTERN WASHINGTON COUNTIES UNTIL 530 PM CDT...

AT 457 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHEAST
OF AVANT...MOVING NORTHWEST AT 5 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
BARNSDALL...                      RAMONA...
OCHELATA...                       AVANT...
VERA...                           WOLCO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3669 9591 3643 9581 3642 9590 3642 9603
      3641 9607 3654 9624
TIME...MOT...LOC 2157Z 129DEG 5KT 3654 9603
Special weather statement, May 29, 5:11 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT SUN MAY 29 2016

OKZ054-055-292245-
WASHINGTON OK-OSAGE OK-
511 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE AND NORTHERN
WASHINGTON COUNTIES UNTIL 545 PM CDT...

AT 510 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HULAH...MOVING
NORTHEAST AT 10 MPH.

PENNY TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
COPAN...                          HULAH...
WAH SHA SHE STATE PARK...

LAT...LON 3700 9579 3694 9579 3694 9581 3687 9581
      3683 9582 3691 9624 3700 9619
TIME...MOT...LOC 2210Z 220DEG 8KT 3694 9601
Special weather statement, May 29, 5:22 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
522 PM CDT SUN MAY 29 2016

OKZ061-067-292245-
ROGERS OK-WAGONER OK-
522 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS AND NORTH
CENTRAL WAGONER COUNTIES UNTIL 545 PM CDT...

AT 521 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF INOLA...MOVING NORTHEAST AT 5 MPH.

PENNY TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
INOLA...

LAT...LON 3624 9551 3611 9544 3608 9544 3607 9542
      3607 9545 3604 9562 3611 9567
TIME...MOT...LOC 2221Z 234DEG 5KT 3611 9558
Local storm report, May 29, 5:24 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
524 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             SALINA                  36.29N 95.15W
05/29/2016  E0.25 INCH       MAYES              OK   PUBLIC

&&

AEJ
Special weather statement, May 29, 5:41 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT SUN MAY 29 2016

OKZ062-063-068-292315-
CHEROKEE OK-DELAWARE OK-MAYES OK-
541 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAYES...SOUTHWESTERN
DELAWARE AND NORTHEASTERN CHEROKEE COUNTIES UNTIL 615 PM CDT...

AT 541 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ROSE...MOVING
EAST AT 5 MPH.

PENNY TO NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
LOCUST GROVE...                   OAKS...
LEACH...                          ROSE...
PEGGS...                          SPORTSMEN ACRES COMMUNITY...

LAT...LON 3614 9481 3613 9480 3602 9514 3622 9528
      3630 9498
TIME...MOT...LOC 2241Z 252DEG 6KT 3618 9503

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 4:44 AM CDTSpecial Weather StatementTSAPittsburg46 min
May 29, 5:32 AM CDTSpecial Weather StatementTSAPittsburg43 min
May 29, 6:06 AM CDTSpecial Weather StatementTSALatimer39 min
May 29, 6:43 AM CDTSpecial Weather StatementTSAOkfuskee47 min
May 29, 11:18 AM CDTSpecial Weather StatementTSAOsage42 min
May 29, 11:29 AM CDTSpecial Weather StatementTSACreek31 min
May 29, 1:46 PM CDTSpecial Weather StatementTSAOsage44 min
May 29, 2:07 PM CDTSpecial Weather StatementTSARogers38 min
May 29, 2:20 PM CDTSpecial Weather StatementTSAOsage40 min
May 29, 2:25 PM CDTSevere Thunderstorm WarningTSAOsage35 min
May 29, 2:53 PM CDTFlash Flood WarningTSAOsage3 hr
May 29, 2:56 PM CDTSevere Thunderstorm WarningTSAOsage37 min
May 29, 3:06 PM CDTSpecial Weather StatementTSAOsage39 min
May 29, 3:23 PM CDTSpecial Weather StatementTSAWashington37 min
May 29, 3:36 PM CDTSpecial Weather StatementTSAOsage24 min
May 29, 3:41 PM CDTSpecial Weather StatementTSATulsa34 min
May 29, 3:45 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa30 min
May 29, 4:06 PM CDTSpecial Weather StatementTSAWashington24 min
May 29, 4:13 PM CDTSevere Thunderstorm WarningTSAOsage32 min
May 29, 4:20 PM CDTAreal Flood AdvisoryTSAOsage3 hr
May 29, 4:28 PM CDTSpecial Weather StatementTSAWashington32 min
May 29, 4:49 PM CDTSpecial Weather StatementTSALeFlore26 min
May 29, 4:55 PM CDTSpecial Weather StatementTSAMayes35 min
May 29, 4:58 PM CDTSpecial Weather StatementTSAWashington32 min
May 29, 5:01 PM CDTSevere Thunderstorm WarningTSAMayes29 min
May 29, 5:11 PM CDTSpecial Weather StatementTSAWashington34 min
May 29, 5:22 PM CDTSpecial Weather StatementTSAWagoner23 min
May 29, 5:24 PM CDTSevere Thunderstorm WarningTSAMayes14 min
May 29, 5:41 PM CDTSpecial Weather StatementTSAMayes34 min
May 29, 5:49 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes26 min
May 29, 5:53 PM CDTSpecial Weather StatementTSAMayes37 min
May 29, 6:01 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes29 min
May 29, 6:14 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner31 min
May 29, 6:21 PM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner3 hr
May 29, 6:27 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes33 min
May 29, 6:29 PM CDTAreal Flood AdvisoryTSACherokee, Mayes3 hr
May 29, 6:43 PM CDTSpecial Weather StatementTSARogers32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.